Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup

78.00

IBOMED P

SKU: 07726a01a52f Category:

Description

Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup – Sold by the brand name IBOMED P, this syrup is used in the treatment of pain and fever. It comes loaded with pain-relieving properties that work to provide instant and immediate relief from mild, moderate, and severe pain. Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup is recommended by healthcare experts to those patients who are suffering from conditions such as mild migraine, dental pain, headache, rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, painful menses, and much more.

How Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup Works

Available by the brand name IBOMED P at Medmom Pharmaceuticals, this syrup helps to reduce pain, inflammation, redness, itchiness, and swelling. It comes with two of the most powerful medicines namely Ibuprofen and Paracetamol that are used to get long-lasting relief from pain and fever.

  1. Ibuprofen: Ibuprofen belongs to the class of NSAIDs (non-steroidal anti-inflammatory drugs) that works to restrict the generation of pain and inflammation causing chemical messengers.
  2. Paracetamol: Paracetamol also known as ACETAMINOPHEN belongs to the class of analgesic and antipyretic drug that is used to treat pain and reduce fever.

Quick Tips for Better IBOMED P Usage

Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup provide a host of health beneifts to the patient. It contains powerful properties that provide the best results in reducing fever and treating pain if used in a particular manner. Thus, always keep in mind the following instructions while using syrup:

  1. Use Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup only to treat and cure issues like pain, fever, and inflammation. Do not use this syrup for any other purpose.
  2. Make sure to avoid consuming alcohol during the course of using this syrup as alcohol consumption can cause excessive drowsiness and can also enhance the possibility of liver damage.
  3. Complete the full treatment without skipping any dosage in between to get the best result. Stopping the treatment early will allow the pain or fever to come back and become harder to cure.
  4. Make sure to avoid taking this syrup with any other medicine that contains paracetamol without the consent of your healthcare expert.
  5. Use it daily after a meal for better absorption and to avoid an upset stomach.
  6. Never exceed the recommended dosage and keep it as directed by the healthcare expert.

Potential Side Effects

Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup is completely safe to use and it does not cause any harm to the patient. But the prolonged usage and overdosage of this syrup can bring a host of problems for the patient. The side effects reported with prolonged usage and overdosage of Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup include the following:

  1. Heartburn
  2. Vomiting
  3. Itching
  4. Dyspepsia
  5. Diarrhea

These are the few side effects that the patient can encounter with the over usage of Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup. These are mild side effects that do not need any immediate medical attention. They are temporary in nature and prone to fade as the body gets used to the medicine. However, if they did not fade and start to cause trouble for you, then you can contact your doctor to seek medical help.

Additional information

Packing
Unit

Brand Name

IBOMED P

Composition

Ibuprofen 100 Mg + Paracetamol IP 162.5mg Syrup